# SDR AALA202509214597

- Difficulty date: September 20, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 46,361 hours, 19,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD FLIGHT ATTENDANT'S FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
